# SDR SWAA2014042127241

- Difficulty date: April 8, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N649SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27719
- Aircraft time: 54,099 hours, 42,983 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 500B+10 UPPER FWD WINDOW CORNER SKIN CUT OUT CRACKED.  REPAIRED SKIN IAW SB.
